Alert archive / Illinois / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 113, NWS Quad Cities, IA

August 1, 2022Hancock County, McDonough County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 1, 2022, 5:01 AM CDT for Hancock County, McDonough County, Illinois. It was in force for 44 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2022, 5:01 AM CDT (10:01 UTC)
Expired
Aug 1, 2022, 5:45 AM CDT
In force
44 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hancock County, IL, McDonough County, IL

The radar

The Lincoln radar (KILX), 121 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 5:15 AM CDTHAIL 0.75Colchester, IL
Aug 1, 5:23 AM CDTHAIL 0.754 Ene Fandon, ILREPORT FROM MPING: DIME (0.75 IN.).
Aug 1, 5:25 AM CDTTSTM WND DMG4 Nw Industry, IL50-60 MPH BLEW DOWN SOME 3 INCH DIAMETER LIMBS, ALONG WITH THE HAIL KNOCKING QUITE A FEW LEAVES OFF THE TREES IN THE AREA.
Aug 1, 5:25 AM CDTHAIL 1.254 Nw Industry, ILMOSTLY NICKEL TO QUARTERS, WITH A FEW LARGER STONES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 10.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2022-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2022-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
204 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

125 
WUUS53 KDVN 011001
SVRDVN
ILC067-109-011045-
/O.NEW.KDVN.SV.W.0113.220801T1001Z-220801T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
501 AM CDT Mon Aug 1 2022

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  East central Hancock County in west central Illinois...
  McDonough County in west central Illinois...

* Until 545 AM CDT.

* At 500 AM CDT, a severe thunderstorm was located over Fountain
  Green, or 11 miles northeast of Carthage, moving southeast at 50
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Macomb, Colchester, La Harpe, Blandinsville, Industry, Bardolph,
  Tennessee, Western Illinois University, Adair, Fandon, Colmar,
  Fountain Green, Pennington Point, Doddsville, Webster, Spring Lake,
  McDonough County 4-H Grounds and Argyle Lake State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4028 9073 4043 9107 4060 9096 4046 9045
      4028 9045
TIME...MOT...LOC 1000Z 294DEG 42KT 4048 9093 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gunkel
2 follow-up statements
594 
WWUS53 KDVN 011019
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
519 AM CDT Mon Aug 1 2022

ILC067-109-011045-
/O.CON.KDVN.SV.W.0113.000000T0000Z-220801T1045Z/
Hancock IL-McDonough IL-
519 AM CDT Mon Aug 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR EAST CENTRAL HANCOCK AND MCDONOUGH COUNTIES...

At 518 AM CDT, a severe thunderstorm was located near McDonough
County 4-H Grounds, or near Macomb, moving southeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Macomb, Colchester, Blandinsville, Industry, Bardolph, Tennessee,
Western Illinois University, Adair, Fandon, Colmar, Fountain Green,
Pennington Point, Macomb Municipal Airport, Doddsville, Spring Lake,
McDonough County 4-H Grounds and Argyle Lake State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4041 9102 4059 9091 4046 9045 4028 9045
      4028 9073
TIME...MOT...LOC 1018Z 294DEG 42KT 4039 9067 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gunkel
861 
WWUS53 KDVN 011034
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
534 AM CDT Mon Aug 1 2022

ILC067-011043-
/O.CAN.KDVN.SV.W.0113.000000T0000Z-220801T1045Z/
Hancock IL-
534 AM CDT Mon Aug 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HANCOCK COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4034 9085 4052 9067 4046 9045 4028 9045
      4028 9073
TIME...MOT...LOC 1033Z 294DEG 42KT 4031 9045 

$$

ILC109-011045-
/O.CON.KDVN.SV.W.0113.000000T0000Z-220801T1045Z/
McDonough IL-
534 AM CDT Mon Aug 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHERN MCDONOUGH COUNTY...

At 533 AM CDT, a severe thunderstorm was located over Vermont, or 14
miles northeast of Rushville, moving southeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Macomb, Industry, Bardolph, Western Illinois University, Adair,
Fandon, Pennington Point, McDonough County 4-H Grounds and
Doddsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4034 9085 4052 9067 4046 9045 4028 9045
      4028 9073
TIME...MOT...LOC 1033Z 294DEG 42KT 4031 9045 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gunkel

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 4:11 AM CDT, 50 minutes earlier.

Area forecast discussion, Aug 1, 4:11 AM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
411 AM CDT Mon Aug 1 2022

.SYNOPSIS...
Issued at 410 AM CDT Mon Aug 1 2022

Cold front moving through the area this morning along with a
shortwave trof to the north were leading to sporadic severe
thunderstorms. This front and storms are expected to continue to
move through the area this morning and will likely exit by sunrise
for most of the area. 1 to 2 inches of rain has fallen in some
areas. This cold front will drive the weather in the short term.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 410 AM CDT Mon Aug 1 2022

Mainly northwest flow through the period as another wave
approaches the area from the west late into Tuesday. The cold
front that was south of the area will retreat north as a warm
front in response to the wave. Showers and storms could be
possible again tonight and into the morning hours of Tuesday. Most
of the day today will be rather nice, with temperatures in the
80s, but dewpoints mainly in the 60s across the area. This will
lead to a sensible weather day.

Concerns turn to tonight. With the boundary retreating all so
subtly, and a wave approaching from the west. Weaker H85 flow than
today, however still there could lead to some showers and storms.
Guidance is less than impressive, especially in the CAM world,
however the threat still exists for some storms tonight. As the
day shift mentioned, concern for possible heavy rain exists.
However at the current time, confidence remains low to increase
pops or QPF. This could likely be a scenario where we have to wait
until later today to actually get better confidence to change
the forecast.

.LONG TERM...(Tuesday through Sunday)
ISSUED AT 410 AM CDT Mon Aug 1 2022

Long term turns active as heat returns Tuesday and a shortwave for
Wednesday looks like a good chance for rain across most of the
area. After this, it definitely does look like the ridge builds
directly over us leading to very hot conditions for the rest of
the week and the weekend.

As far as heat goes for Tuesday, not a slam dunk for a heat
advisory as two things are limiting confidence. 1. any left over
clouds from chc pops in the am. 2. Mixing will likely drop the
dewpoints and thus affect the heat indices. At the current time,
even with some places at 100 HI in the grids, will hold off on
advisory until we have a better idea of pops tonight. Later in the
evening and into the morning hours, a shortwave SW of the area
will move across the northern CWA. QPF in guidance is light so
schc pops are in there. With the wave moving through there will be
an increase in deep layer shear. This could lead to some updraft
organization. Some hail cannot be ruled out from these storms.

Wednesday continues to look like the next decent chance for storms
across the entire area as another cold front sags across the area.
The CAPE shear parameter space would suggest a chance for severe
storms. SPC has a marginal risk for severe weather associated
with this front.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday Night)
ISSUED AT 1121 PM CDT Sun Jul 31 2022

VFR conds outside of scattered thunderstorms that will move across
portions of the area, ahead of a weak cold front. In the wake of
the front on Monday, skies will be clear along with northwest
winds ocnly gusting near 20 kts.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Gibbs
SHORT TERM...Gibbs
LONG TERM...Gibbs
AVIATION...Haase
Hazardous weather outlook, Aug 1, 4:22 AM CDT, 39 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
422 AM CDT Mon Aug 1 2022

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-020930-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
422 AM CDT Mon Aug 1 2022

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

There is a chance for showers and storms late tonight and into
Tuesday morning mainly across Iowa and northeast Missouri. The
main threat from these storms would be frequent lightning and
heavy rainfall. Confidence in these storms occurring is low.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Active weather through the rest of the week will bring
thunderstorm chances Tuesday night through Thursday morning. Heavy
rain is possible from these storms along with a marginal risk of
severe weather through that period.

Temperatures on the rise will lead to heat indices near or
breaking 100 degrees Tuesday and Wednesday and again Saturday.
Tuesday and Wednesday, thunderstorms could keep us cooler, so
confidence in reaching heat advisory criteria is low at this
time. If confidence increases, heat advisories could be needed for
portions of the area.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today or tonight.

In the hours before

Special weather statement, Aug 1, 2:49 AM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
249 AM CDT Mon Aug 1 2022

IAZ067-077-078-087>089-ILZ015-016-024-025-010830-
Mercer IL-Henderson IL-Rock Island IL-Henry IL-Henry IA-
Des Moines IA-Washington IA-Muscatine IA-Louisa IA-Jefferson IA-
249 AM CDT Mon Aug 1 2022

...Strong thunderstorms will impact portions of northern Henderson,
southwestern Rock Island, Mercer, western Henry, northern Henry,
northern Des Moines, Louisa, southeastern Washington, southern
Muscatine and northeastern Jefferson Counties through 330 AM CDT...

At 248 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Illinois City to near Wyman to Abingdon.
Movement was southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Muscatine, Aledo, Wapello, Columbus Junction, Mediapolis, Winfield,
Fruitland, Wayland, Morning Sun, Millersburg, Matherville, New
Boston, Brighton, Sherrard, Keithsburg, Grandview, Reynolds, Eliza,
Joy and Columbus City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4131 9042 4089 9129 4115 9189 4147 9108
TIME...MOT...LOC 0748Z 294DEG 27KT 4141 9090 4119 9138 4107 9214

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Gunkel
Special weather statement, Aug 1, 3:46 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
346 AM CDT Mon Aug 1 2022

IAZ088-089-098-099-ILZ025-026-034-035-010930-
Warren IL-Henderson IL-McDonough IL-Hancock IL-Henry IA-
Des Moines IA-Van Buren IA-Lee IA-
346 AM CDT Mon Aug 1 2022

...Strong thunderstorms will impact portions of northern Hancock,
Henderson, Warren, northwestern McDonough, southern Henry, central
Des Moines, northeastern Van Buren and Lee Counties through 430 AM
CDT...

At 345 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Biggsville to near Danville to near
Bentonsport/Vernon. Movement was southeast at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Burlington, Fort Madison, Monmouth, Oquawka, Nauvoo, West Burlington,
New London, La Harpe, Roseville, West Point, Dallas City, Danville,
Donnellson, Montrose, Stronghurst, Kirkwood, Blandinsville, Salem,
Prairie City and Middletown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4089 9180 4091 9143 4099 9104 4088 9073
      4095 9044 4063 9045 4054 9095 4051 9150
TIME...MOT...LOC 0845Z 312DEG 34KT 4089 9090 4082 9133 4079 9188

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Gunkel
Local storm report, Aug 1, 4:28 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
428 AM CDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 AM     HEAVY SNOW       1 NE FAIRFAX            41.94N 91.76W
08/01/2022  E1.1 INCH        LINN               IA   TRAINED SPOTTER

            STORM TOTAL.

&&

ARG
Special weather statement, Aug 1, 4:28 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
428 AM CDT Mon Aug 1 2022

IAZ089-099-ILZ025-026-034-035-011015-
Warren IL-Henderson IL-McDonough IL-Hancock IL-Des Moines IA-Lee IA-
428 AM CDT Mon Aug 1 2022

...Strong thunderstorms will impact portions of northeastern Hancock,
southern Henderson, southern Warren, McDonough, southwestern Des
Moines and northern Lee Counties through 515 AM CDT...

At 427 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Avon to near Fort Madison. Movement was
southeast at 40 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Burlington, Macomb, Fort Madison, Carthage, Nauvoo, Bushnell,
Colchester, La Harpe, Roseville, West Point, Dallas City,
Stronghurst, Avon, Blandinsville, Good Hope, Prairie City, Carman,
Terre Haute, Bardolph and Ferris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4075 9168 4087 9044 4040 9045 4038 9112
TIME...MOT...LOC 0927Z 301DEG 36KT 4065 9042 4062 9139

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Gunkel
Local storm report, Aug 1, 4:33 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
433 AM CDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 AM     HEAVY RAIN       1 NE FAIRFAX            41.94N 91.76W
08/01/2022  E1.10 INCH       LINN               IA   TRAINED SPOTTER

            CORRECTS PREVIOUS HEAVY SNOW REPORT FROM 1
            NE FAIRFAX. STORM TOTAL.

&&

ARG
Local storm report, Aug 1, 4:42 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
442 AM CDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 AM     HAIL             1 SE WEST BURLINGTON    40.81N 91.16W
08/01/2022  M0.50 INCH       DES MOINES         IA   TRAINED SPOTTER

            HALF INCH HAIL FELL BETWEEN 4 AND 410 AM.
            TIME ESTIMATED BASED ON RADAR.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 1:49 AM CDTSpecial Weather StatementDVNRock Island41 min
Aug 1, 2:08 AM CDTSevere Thunderstorm WarningDVNHenry, Rock Island37 min
Aug 1, 2:12 AM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island33 min
Aug 1, 2:44 AM CDTSevere Thunderstorm WarningDVNHenry31 min
Aug 1, 2:49 AM CDTSpecial Weather StatementDVNMercer41 min
Aug 1, 3:16 AM CDTSevere Thunderstorm WarningDVNHenderson, Henry, Mercer, Warren44 min
Aug 1, 3:46 AM CDTSpecial Weather StatementDVNHenderson, Warren44 min
Aug 1, 4:28 AM CDTSpecial Weather StatementDVNHenderson, McDonough, Warren47 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.